# SDR SWAA2025081291739

- Difficulty date: July 15, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 64,215 hours, 40,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL - WEB FLOOR STRUCTURE LOCATED BS540 AT LEVEL BL0 TO RBL24 PASSENGER CABIN.  REPLACED BREAK PANEL FLOOR STRUCTURE LOCATED BS540 AT LEVEL BL0 TO RBL24 PASSENGER CABIN IAW  SRM 51-10-02 ITEM 9, SRM 51-40-02 AND DRAWING #143A0060 SHEET 36 REV A.
